# SDR UPS07M50954

- Difficulty date: September 24, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 1341 TO BS 1361, ALONG -X=107 (RBL 107), SEAT TRACK CROWN AREAS, FLANGE & CROWN BASE AREAS FOUND CORRODED.  CORROSION REMOVAL C/OUT ON A/M AREAS FOUND EXCEEDED SRM LIMITS PER SRM 53-70-00D, F3, V1, R35.  CORRODED SEAT/T AT STA 1331 & 1411, RBL 107 TRIMMED OFF PER SRM 53-70-00D, F1, V1, R35.  NEW SEAT/T & SPLICE RWK PER SRM 53-70-00 D, F1, V1, R35.  NEW SEAT/T FROM STA 1321 TO 1421, RBL 107 REPAIRED & INSTALLED PER SRM 51-31-01 & 51-33-01 V2, R35.  FOUND SATIS.
